Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (10): 100301    DOI: 10.1088/1674-1056/19/10/100301
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Instantaneous solitons and fractal solitons for a (2+1)-dimensional nonlinear system
Pan Zhen-Huan, Ma Song-Hua, Fang Jian-Ping
Department of Physics, Zhejiang Lishui University, Lishui 323000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: